MathSciNet Relay Station
MathSciNet bibliographic data
MR2245536 17B63 (53D17)
Evens, Sam; Lu, Jiang-Hua On the variety of Lagrangian subalgebras. II. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 2, 347–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement